MAUDE Adverse Event Report: SMITH & NEPHEW, INC. AHTB ACTIVE HEEL TRACTION BOOT; APPARATUS, TRACTION, NON-POWERED

SMITH & NEPHEW, INC. AHTB ACTIVE HEEL TRACTION BOOT; APPARATUS, TRACTION, NON-POWERED
Catalog Number 72202682
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the heel pad has detached from the boot.The glue has failed.The doctor asked for more traction and wasn¿t able to apply it because of excessive heel lift-off.The procedure was completed with the same device.No patient injuries were reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.

Brand Name
AHTB ACTIVE HEEL TRACTION BOOT
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7167243
Report Number3003604053-2018-00005
Device Sequence Number16482589
Product Code HST
UDI-Device Identifier00885554029673
UDI-Public(01)00885554029673
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number72202682
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1